# SDR 98ZZZM497

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AB
- Make and model: Airbus A310-324
- Aircraft serial: 674
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AVIONICS SMOKE ALARM APPEARED ON ECAM WIHT A STRONG SMELL NOTED IN THE COCKPIT.  ECAM ACTION CARRIED OUT AND WARNING DISAPPEARED AFTER TWENTY SECONDS.  AIRCRAFT RETURNED TO RAMP FOR RECTIFICATION.  AIRCRAFT HAD A HIGH ENERGY STOP CAUSING TWO BLOWN TYPE FUSES AND FOUR BRAKES SEIZED.  THE CAUSE OF THE SMOKE IN THE CABIN IS STILL BEING INVESTIGATED.
